| Model Number |
RBY2C0320-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the femoral artery using a ruby coil and a non-penumbra microcatheter.During the procedure, a ruby coil unintentionally detached.No additional information regarding how the detached ruby coil was removed was provided.The procedure was completed using another coil.There was no report of an adverse effect to the patient.